MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jnnp.58.4.487

Медицинская библиотека · Journal of neurology, neurosurgery, and psychiatry · 1995

Exacerbation of postural tremor with emergence of parkinsonism after treatment with neuroleptic drugs.

Playford E D, Britton T C, Thompson P D, Brooks D J, Findley L J, Marsden C D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Neuroleptic medication in three patients with prior isolated postural arm tremor led to a conspicuous deterioration; the postural tremor increased in amplitude, tremor appeared at rest, and other signs of mild parkinsonism developed. Withdrawal of neuroleptic drugs led to improvement in tremor and disappearance of parkinsonism. Positron emission tomography showed no reduction in uptake of [18F]dopa into nigrostriatal terminals suggesting that these patients did not have Parkinson's disease. Neuroleptic drugs can convert postural essential arm tremor into that characteristic of Parkinson's disease in patients with no evident nigrostriatal lesion.

Для цитирования: Playford E D, Britton T C, Thompson P D, Brooks D J, Findley L J, Marsden C D. Exacerbation of postural tremor with emergence of parkinsonism after treatment with neuroleptic drugs.. Journal of neurology, neurosurgery, and psychiatry. 1995. DOI: 10.1136/jnnp.58.4.487.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.